Alert archive / Arizona / Flash Flood Warnings in 2022

Flash Flood Warning 46, NWS Phoenix, AZ

July 29, 2022Gila County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jul 29, 2022, 9:39 PM MST for Gila County, Arizona. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 29, 2022, 9:39 PM MST (04:39 UTC)
Expired
Jul 30, 2022, 1:30 AM MST
In force
4 hr
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Gila County, AZ

The radar

The Phoenix radar (KIWA), 77 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 4.7 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2022-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 283 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2022-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
283 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
2125 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
50 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

001 
WGUS55 KPSR 300439
FFWPSR
AZC007-300830-
/O.NEW.KPSR.FF.W.0046.220730T0439Z-220730T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Phoenix AZ
939 PM MST Fri Jul 29 2022

The National Weather Service in Phoenix has issued a

* Flash Flood Warning for...
  Gila County in east central Arizona...

* Until 130 AM MST.

* At 939 PM MST, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 2 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Roosevelt Estates.

This includes the following highways...
	AZ Route 188 between mile markers 220 and 229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3352 11075 3349 11076 3348 11086 3351 11089
      3350 11094 3352 11101 3358 11108 3364 11107
      3366 11106 3368 11104 3365 11098 3362 11090
      3360 11082 3356 11077

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JS
3 follow-up statements
540 
WGUS75 KPSR 300551
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1051 PM MST Fri Jul 29 2022

AZC007-300830-
/O.CON.KPSR.FF.W.0046.000000T0000Z-220730T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-
1051 PM MST Fri Jul 29 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MST SATURDAY 
FOR GILA COUNTY...

At 1051 PM MST, Doppler radar indicated thunderstorms producing 
heavy rain across the warned area. Between 0.75 and 2.5 inches of 
rain have fallen. Flash flooding is ongoing.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Roosevelt Estates.

This includes the following highways...
	AZ Route 188 between mile markers 221 and 230.

Runoff from earlier heavy rainfall will continue to impact the area. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3352 11075 3349 11076 3348 11086 3351 11089
      3350 11094 3352 11101 3358 11108 3364 11107
      3366 11106 3368 11104 3365 11098 3362 11090
      3360 11082 3356 11077

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

JS
300 
WGUS75 KPSR 300716
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
1216 AM MST Sat Jul 30 2022

AZC007-300830-
/O.CON.KPSR.FF.W.0046.000000T0000Z-220730T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-
1216 AM MST Sat Jul 30 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 130 AM MST EARLY THIS 
MORNING FOR GILA COUNTY...

At 1216 AM MST, Doppler radar indicated earlier thunderstorms 
produced heavy rain across the warned area. Between 0.5 and 2 inches 
of rain fell this evening. Although the heavy rain has ended, runoff 
will cause flash flooding.

HAZARD...Life threatening flash flooding.

SOURCE...Radar.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Roosevelt Estates and The Salt Burn Scar.

This includes the following highways...
	AZ Route 188 between mile markers 221 and 230.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3352 11075 3349 11076 3348 11086 3351 11089
      3350 11094 3352 11101 3358 11108 3364 11107
      3366 11106 3368 11104 3365 11098 3362 11090
      3360 11082 3356 11077

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

JH/18
841 
WGUS75 KPSR 300823
FFSPSR

Flash Flood Statement
National Weather Service Phoenix AZ
123 AM MST Sat Jul 30 2022

AZC007-300833-
/O.EXP.KPSR.FF.W.0046.000000T0000Z-220730T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Gila AZ-
123 AM MST Sat Jul 30 2022

...FLASH FLOOD WARNING FOR THE SALT BURN SCAR AND AREAS ALONG 
ARIZONA HIGHWAY 188 SOUTH OF LAKE ROOSEVELT WILL EXPIRE AT 130 AM 
MST EARLY THIS MORNING FOR GILA COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3352 11075 3349 11076 3348 11086 3351 11089
      3350 11094 3352 11101 3358 11108 3364 11107
      3366 11106 3368 11104 3365 11098 3362 11090
      3360 11082 3356 11077

$$

JH/18

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 29, 5:19 PM MST, 4 hours 20 minutes earlier.

Area forecast discussion, Jul 29, 5:19 PM MST, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Phoenix AZ
519 PM MST Fri Jul 29 2022

..UPDATE...00z Aviation Discussion...

.SYNOPSIS...
A Flood Watch remains in effect for the majority of south-central
Arizona through this evening as abundant monsoonal moisture
lingers across the region. Chances for showers and isolated
thunderstorms will continue across the lower deserts through the
weekend but with best chances over higher terrain. A gradual
drying trend during the first half of next week will lead to an
eastward retreat of storm chances before increasing again during
the latter half of next week. High temperatures will continue to
run below normal through the weekend before climbing several
degrees by Tuesday, but remaining near normal. Anticipate little
change thereafter.

&&

.DISCUSSION...
Cyclonic features interacting with a very moist airmass have been
the story in recent days and that continues today. For instance,
there are at least 2-3 MCVs over AZ including one centered over
Yuma County and another centered over Gila County. These features
are embedded within an inverted trough centered over southern AZ.
This is in between anticyclonic flow centered to the northwest and
to the east. Locally heavy rain and associated flooding
potential continues to be the main concern. The CAMs are not very
bullish on activity today over our forecast area - at least
compared to yesterday - but not entirely quiet either. Of concern
is clearing in some spots and destabilization as evident in the
SPC/RAP mesoanalysis which has 1000+ J/kg of MLCAPE over much of
our area and a bullseye of 2000 J/kg centered over western
Maricopa County. Any spots where that could be realized would see
very heavy rain and have wet downburst potential.

On Saturday, the inverted trough moves across southwest AZ and into
southeast California and the PWAT maximum shifts westward a bit.
Accordingly, PoPs in SE CA increase quite a bit compared to
today. Anticipate eastern Riverside County, and especially Joshua
Tree N.P., to be the most likely area for storm development.
Conversely, south-central AZ will be on the back side of the
wave which would tend to hinder convection. Thus am not
anticipating the need to extend the Flood Watch at this
time. A caveat is that southeasterly flow could aid storm
advection from SE AZ. And, there are HREF members that develop
storms over Southern Gila and northern Pinal Counties. On Sunday,
there are indications of another wave/PV anomaly moving in from
the southeast. Global ensembles depict an increase in SBCAPE as
well. Too early to count on that scenario. But otherwise, we
maintain the moist airmass. High temperatures remain several
degrees below normal.

During the next workweek, the flow pattern changes in such a way
as to consolidate anticyclonic flow over the southern Rockies
by Monday then shift the ridge axis eastward in response to a
trough moving through the Pacific Northwest and Canada. This leads
to a decline in PWAT and associated CAPE and in turn an eastward
retreat of PoPs. during the latter part of the workweek, high
pressure expands westward some and there are indications of a
significant inverted trough tracking across northwest Mexico and
portions of AZ. Thus PoPs, trend upward next Thursday and Friday.
High temperatures trend upward to near normal by Tuesday with
little change thereafter.

&&

.AVIATION...Updated at 0019z.

South-Central Arizona including KPHX, KIWA, KSDL, and KDVT:

After a long delay, winds at the terminals have finally switched to
a westerly direction. These westerly winds are expected to persist
until at least late evening, then switch to more typical easterly
for the rest of the night/into Saturday morning. Latest high-res
model output is now indicating a rather quiet evening/overnight as
most of the shower/TS activity remains well outside the Phoenix
area, thus have removed any mention of VCSH from the TAFs. Saturday
will see a midday/early afternoon wind shift to westerly. Latest
high-res model output is now indicating that Saturday evening will
be more active convective-wise than today, with perhaps (40-50%
chance) of an area of showers/TS moving into the Phoenix area during
the mid-evening hours from the SE. Thus have introduced VCTS and a
wind shift to southeasterly in the TAFs to reflect this potential
outcome. CIGS to remain SCT-BKN thru the TAF period with bases in
the 12-15k foot range, with FEW-SCT as low as 7-8k feet.

Southeast California/Southwest Arizona including KIPL and KBLH:

A bit of a increase in convective activity appears to be on tap from
this evening into Saturday morning as a couple of weak weather
disturbances move into the region. Thus, have introduced VCSH in
both the SE CA TAFs. Winds will generally maintain a southeasterly
to southerly component through the period with speeds generally
around 10 kts. SCT-BKN cloud deck aoa 15 kft can be expected. CIGS
to remain SCT-BKN thru the TAF period with bases in the 12-15k foot
range, with FEW-SCT as low as 7-8k feet.

&&

.FIRE WEATHER...
Abundant monsoonal moisture will persist across the area through
the weekend keeping the overall fire threat low. The main threat
through at least the weekend will be daily chances for
thunderstorms, particularly across the high terrain. A flood watch
is also in effect for the majority of south-central Arizona
through this evening. MinRH values will remain quite high,
ranging from 25-30% over SW AZ and SE CA to 30-45% near Phoenix
and points eastward. Wetting rain chances through the weekend
range from 10-30% over the Arizona lower deserts to upwards of
50-70% over high terrain areas. Winds will generally remain light,
save for brief gusts near any stronger storms.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...Flood Watch until 11 PM MST this evening for AZZ534-537-538-
     540>563.

CA...None.
&&

DISCUSSION...AJ
AVIATION...Percha/Lojero
FIRE WEATHER...Kuhlman

In the hours before

Special weather statement, Jul 29, 5:12 PM MST, 4 hours 27 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
512 PM PDT Fri Jul 29 2022

CAZ565-300045-
Imperial County Southeast CA-
512 PM PDT Fri Jul 29 2022

...A strong thunderstorm will impact portions of southeastern
Imperial County through 545 PM PDT...

At 511 PM PDT, Doppler radar was tracking a strong thunderstorm over
Gordon's Well, or 15 miles northwest of Gadsden, moving northwest at
5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Gordon's Well and Algodones Dunes.

This includes the following highways...
CA Interstate 8 between mile markers 63 and 90.
CA Route 98 between mile markers 55 and 57.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3284 11512 3293 11500 3291 11486 3284 11476
      3275 11472 3272 11473 3271 11475 3269 11513
      3269 11514
TIME...MOT...LOC 0011Z 115DEG 6KT 3273 11495

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JS
Special weather statement, Jul 29, 5:24 PM MST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
524 PM MST Fri Jul 29 2022

AZZ547-556-558-300100-
Tonto Basin AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
524 PM MST Fri Jul 29 2022

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 600 PM MST...

At 524 PM MST, Doppler radar was tracking a strong thunderstorm near
Tonto National Monument, or near Roosevelt, moving northwest at 5
mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Roosevelt, Roosevelt Dam, Tonto National Monument and Roosevelt
Estates.

This includes AZ Route 188 between mile markers 229 and 246.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3377 11105 3376 11099 3363 11091 3355 11094
      3348 11102 3351 11114 3359 11121 3372 11118
      3378 11107
TIME...MOT...LOC 0024Z 115DEG 6KT 3359 11107

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JS
Special weather statement, Jul 29, 7:15 PM MST, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
715 PM MST Fri Jul 29 2022

AZZ547-556-558-300245-
Tonto Basin AZ-Rio Verde/Salt River AZ-
Pinal/Superstition Mountains AZ-
715 PM MST Fri Jul 29 2022

...A strong thunderstorm will impact portions of Gila, Maricopa and
Pinal Counties through 745 PM MST...

At 714 PM MST, Doppler radar was tracking a strong thunderstorm 9
miles south of Tonto National Monument, or 11 miles south of
Roosevelt, moving northwest at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Apache Lake, Tonto National Monument and Roosevelt Dam.

This includes AZ Route 188 between mile markers 231 and 233, and
between mile markers 236 and 237.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3358 11096 3341 11102 3342 11133 3359 11130
      3369 11119
TIME...MOT...LOC 0214Z 115DEG 6KT 3351 11111

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JS
Special weather statement, Jul 29, 8:29 PM MST, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
829 PM MST Fri Jul 29 2022

AZZ558-560-562-563-300400-
Southeast Gila County AZ-San Carlos AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
829 PM MST Fri Jul 29 2022

...A strong thunderstorm will impact portions of Gila County through
900 PM MST...

At 829 PM MST, Doppler radar was tracking a strong thunderstorm near
Claypool, or 8 miles north of Globe, moving north at 5 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Globe, Miami, Central Heights-Midland City, Claypool and Inspiration.

This includes the following highways...
US Highway 60 between mile markers 244 and 266.
AZ Route 70 between mile markers 253 and 257.
AZ Route 77 near mile marker 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3334 11068 3338 11088 3358 11092 3359 11089
      3361 11066
TIME...MOT...LOC 0329Z 163DEG 6KT 3352 11076

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JS
Special weather statement, Jul 29, 9:10 PM MST, 29 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
910 PM MST Fri Jul 29 2022

AZZ556-558-562-563-300445-
Southeast Gila County AZ-Tonto Basin AZ-Globe/Miami AZ-
Pinal/Superstition Mountains AZ-
910 PM MST Fri Jul 29 2022

...A strong thunderstorm will impact portions of Gila and Maricopa
Counties through 945 PM MST...

At 909 PM MST, Doppler radar was tracking a strong thunderstorm 10
miles southeast of Tonto National Monument, or 12 miles southeast of
Roosevelt, moving northwest at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Roosevelt, Tonto National Monument and Roosevelt Estates.

This includes AZ Route 188 between mile markers 220 and 244.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3376 11099 3374 11096 3364 11092 3368 11086
      3368 11084 3357 11077 3347 11083 3350 11103
      3365 11115 3380 11115
TIME...MOT...LOC 0409Z 155DEG 9KT 3356 11096

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JS
Special weather statement, Jul 29, 9:20 PM MST, 19 minutes before
Special Weather Statement
National Weather Service Phoenix AZ
920 PM MST Fri Jul 29 2022

AZZ563-300445-
Southeast Gila County AZ-
920 PM MST Fri Jul 29 2022

...A strong thunderstorm will impact portions of Gila County through
945 PM MST...

At 919 PM MST, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Claypool, or 14 miles north of Globe, moving
northwest at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This storm will remain over mainly rural areas of Gila County.

This includes US Highway 60 between mile markers 264 and 271.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3354 11061 3354 11071 3357 11077 3368 11084
      3368 11082 3366 11078 3369 11075 3369 11071
      3367 11061
TIME...MOT...LOC 0419Z 155DEG 9KT 3358 11069

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

JS

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 5:24 PM MSTSpecial Weather StatementPSRGila36 min
Jul 29, 7:15 PM MSTSpecial Weather StatementPSRGila30 min
Jul 29, 8:29 PM MSTSpecial Weather StatementPSRGila31 min
Jul 29, 9:10 PM MSTSpecial Weather StatementPSRGila35 min
Jul 29, 9:20 PM MSTSpecial Weather StatementPSRGila25 min
Jul 29, 11:19 PM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Jul 30, 11:44 AM MSTSpecial Weather StatementPSRGila31 min
Jul 30, 11:51 AM MSTFlash Flood Warning Considerable damage threatPSRGila4 hr
Jul 30, 12:10 PM MSTAreal Flood AdvisoryPSRLa Paz3 hr
Jul 30, 12:53 PM MSTSpecial Weather StatementPSR52 min
Jul 30, 2:36 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Jul 30, 2:39 PM MSTFlash Flood Warning Considerable damage threatPSRGila, Maricopa4 hr
Jul 30, 2:51 PM MSTSpecial Weather StatementPSRYuma39 min
Jul 30, 3:20 PM MSTDust Storm AdvisoryPSRPinal55 min
Jul 30, 3:30 PM MSTAreal Flood AdvisoryPSRYuma3 hr
Jul 30, 3:30 PM MSTSpecial Weather StatementPSRGila45 min
Jul 30, 3:31 PM MSTSpecial Weather StatementPSRMaricopa44 min
Jul 30, 3:34 PM MSTAreal Flood AdvisoryPSRMaricopa, Yuma3 hr
Jul 30, 3:46 PM MSTSpecial Weather StatementPSRLa Paz44 min
Jul 30, 3:59 PM MSTSpecial Weather StatementPSRPinal46 min
Jul 30, 4:11 PM MSTDust Storm WarningPSRMaricopa, Pinal64 min
Jul 30, 4:14 PM MSTSpecial Weather StatementPSRGila46 min
Jul 30, 4:19 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz, Maricopa4 hr
Jul 30, 4:19 PM MSTSpecial Weather StatementPSRMaricopa56 min
Jul 30, 4:26 PM MSTSevere Thunderstorm WarningPSRLa Paz, Maricopa49 min
Jul 30, 4:34 PM MSTAreal Flood AdvisoryPSRMaricopa16 min
Jul 30, 4:39 PM MSTSevere Thunderstorm WarningPSRPinal51 min
Jul 30, 4:43 PM MSTSpecial Weather StatementPSRGila77 min
Jul 30, 4:50 PM MSTFlash Flood Warning Considerable damage threatPSRMaricopa3 hr
Jul 30, 4:56 PM MSTFlash Flood Warning Considerable damage threatPSRLa Paz4 hr
Jul 30, 4:57 PM MSTSevere Thunderstorm WarningPSRGila, Maricopa, Pinal48 min

Nearby

Flash Flood Warnings in Arizona, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.